# SDR DALA2023110809200

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW STA Y=1037 AND LONG 17L AT AFT PAX CABIN. SUMMARY OF NRC 00269: FRAME BTW STA Y=1037 AND LONG 17L AT AFT PAX CABIN WAS REPAIRED PER B717 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP #0054020)
